Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Quit smoking, use smokeless grizzly, have a painful bump behind teeth. Irritation?

Hello. I quit smoking 22 days ago, found non nicotine non tobacco pouches and hear great things. The cravings have gotten worse to due stress factors so I want an assist. I have been using smokeless grizzly while I await my safe dip to arrive in the mail. Be advised I ve read about the bumps and such. My question. I have only used 1 can and have a fairly painful bump on behind teet on my gum. Irritation or should I get this looked at?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Please get this lesion examined by a doctor. It could be an abcess or maybe, something more serious. Since you have a risk factor of smoking, it's better not to ignore these lesions, but have them checked. So, please don't hesitate to see a doctor.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor